# SDR ZZDA5722896

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645151
- Condition: Delamination
- Location: Nr 3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SPOILER - CUT OUT DELAMINATED AREA ON LOWER SKIN SURFACE 17.50 INCHES BY 7 INCHES.  INSTALLED REPAIR IAW B-737 SRM 57-50-5.  (X)
